# SDR AALA202209065905

- Difficulty date: August 29, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737
- Aircraft serial: 40580
- Aircraft time: 35,969 hours, 14,768 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON UPPER FLANGE OF FLOOR BEAM AT STA 947.5 AND LEFT BUTT LINE 8. INSTALLED ANGLE DOUBLERS AND STRAPS PER SRM 53-00-51-2R-1.
